Numerical solution of the Dirichlet problem for nonlinear parabolic equations by a probabilistic approach release_2cmenbvhxfa2rd6pdztbeltfkm

by G. N. Milstein

Published in IMA Journal of Numerical Analysis by Oxford University Press (OUP).

2001   Volume 21, p887-917

Archived Files and Locations

application/pdf  327.6 kB
file_ajmklohfnrfi7d5ofjsmufz5nu (web) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2001-10-01
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0272-4979
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 95593c3b-22de-4588-9c85-c9dfa686e5b3